# SDR GAIA9725

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FLOORBEAM WEB AT STATION 1110 CORRODED.  FLOORBEAM REPAIRED ON AERO CORP EO 96-413.  (M)
